# SDR HEEA955526

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N624MB
- Make and model: Bolkms BO105S
- Aircraft serial: S751
- System (JASC): 6220 · Main Rotor Head
- Part: Shaft Seal
- Part number: 827S115X140X12FP
- Condition: Leak
- Location: M/R Head
- Component: 10514104
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SEALING LIP ON SEALS FOUND TO BE DEFECTIVE CAUSING OIL TO LEAK OUT OF MAIN ROTOR HEAD.
